Format

Send to:

Choose Destination
See comment in PubMed Commons below
Dtsch Med Wochenschr. 2008 Apr;133(16):836-9. doi: 10.1055/s-2008-1075657.

[Complications after lung transplantation: gastroenterological, hematological and cardiovascular involvement].

[Article in German]

Author information

  • 1Abteilung Pneumologie, Medizinische Hochschule Hannover, Carl-Neuberg-Str. 1, 30625 Hannover. fuehner.thomas@mh-hannover.de

Abstract

Intestinal perforation after lung transplantation is common in elderly patients with diverticulitis. The distal intestinal obstruction syndrome (DIOS) is a current complication in patients with cystic fibrosis. Myelosuppressive drugs as in most immunosuppressive regimens can cause cytopenia. Thrombotic microangiopathy is often caused by immunosuppressive regimen with a calcineurin-inhibitor in combination with a proliferation signal-inhibitor. Although renal failure and neurological symptoms are often additional side effects of the immunosuppressive therapy there are no reliable data on CNI-free protocols. Studies have shown that administration of statins is associated with improved function and survival of lung allografts.

PMID:
18398793
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Georg Thieme Verlag Stuttgart, New York
    Loading ...
    Write to the Help Desk